Research

A triangulated vortex method for the axisymmetric Euler equations


Reference:

Carley, M., 2002. A triangulated vortex method for the axisymmetric Euler equations. Journal of Computational Physics, 180 (2), pp. 616-641.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsCarley, M.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code2747

Export

Actions (login required)

View Item